# SDR ABXA20231110213

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,438 hours, 24,384 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 6225046101
- Part serial: 655
- Condition: Inoperative
- Location: Zone 200
- Part time: 321 hours, 152 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LOWER EICAS DISPLAY FLASHING WHILE HOLDING SHORT AT RUNWAY / WENT BLANK + CAME BACK ON  AC RETURENED TO GATE MAINTENANCE GROUNDED AC . DEFERRED LOWER EICAS DISPLAY IAW ABX-31-41-1-1 AC RETURNED TO SERVICE. AT NEXT MAINTENACE BASE  REMOVED AND REPLACED LOWER EICAS DISPLAY UNIT IAW B767 AMM 31-41-01 OPS CHECK GOOD. DI CLEARED, PLACARD REMOVED. A/C RELEASED BACK TO ETOPS 180. PLACARD ROTATED.
REF LP 38548-80/3
